Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The smoothness of the elastic-plastic free boundary of a twisted bar


Authors: Luis A. Caffarelli and Néstor M. Rivière
Journal: Proc. Amer. Math. Soc. 63 (1977), 56-58
MSC: Primary 73.35
MathSciNet review: 0521411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish the regularity of the elastic-plastic free boundary of a multiply connected twisted bar. The regularity of the free boundary is determined by the regularity of the boundary of the domain.


References [Enhancements On Off] (What's this?)

  • [1] H. R. Brezis and G. Stampacchia, Sur la régularité de la solution d'inéquations elliptiques, Bull. Soc. Math. France 96 (1968), 153-180. MR 39 #659. MR 0239302 (39:659)
  • [2] L. A. Caffarelli and N. M. Rivière, Smoothness and analyticity of free boundaries in variational inequalities, Ann. Scuola Norm. Sup. Pisa Sci. Fis. Mat. (4) 3 (1976), 289-310. MR 0412940 (54:1061)
  • [3] T. W. Ting, Elastic plastic torsion problem over multiply connected domains (to appear). MR 0443524 (56:1893)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 73.35

Retrieve articles in all journals with MSC: 73.35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0521411-7
PII: S 0002-9939(1977)0521411-7
Article copyright: © Copyright 1977 American Mathematical Society